MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M1000

EBR SYSTEMS, INC. WiSE CRT System; M1000
Model Number M1000
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The potential for untimed pacing stimulation during exposure to ultrasound, including echocardiographic imaging, is addressed in the pma-approved labeling.Specifically, the instructions for use (ifu; lbl-05300) include a precaution regarding exposure of patients to sources of ultrasound, noting that the wise system may be susceptible to untimed pacing stimulation when exposed to ultrasound energy, with the potential risk being highest within the first 30 days following implantation (reference section 5.4).Additionally, the ifu recommends using ecg monitoring, having a defibrillator available, and outlines actions to be taken in the event of untimed stimulation during any diagnostic ultrasound imaging.Furthermore, the alternative echo protocol (lbl-10003-a) is a supplemental resource available to healthcare providers when performing diagnostic ultrasound imaging and describes a reduced-power mechanical index (mi) titration approach to mitigate this risk.At this time, the cause of the event remains unknown.There is insufficient information available to establish a causal relationship between the device, the procedure, user factors, or other clinical conditions and the reported event.Device contribution cannot be excluded.An internal investigation is ongoing, and this report will be updated through supplemental submission as additional information becomes available and the investigation progresses.In the attached files, references to ultrasound-induced extra or untimed pacing stimulation are found on pages 3-4 of the alternative echo protocol (lbl-10003-a) and pages 6-7 and 9 of the common section ifu (lbl-05300 rev b), with the most detailed procedural guidance provided in section 5.4 (page 7) of the ifu.Ebr submits this report in accordance with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to obtain and provide all relevant information available as of the date of this report.This submission does not represent an admission or conclusion by the fda, ebr, or its employees that the device or its use caused or contributed to the reported event.Fields left blank indicate information that is unknown or unavailable at this time.Ebr will submit a supplemental report if additional relevant information becomes available.
 
Event or Problem Description
On (b)(6) 2026, a patient who had undergone a successful wise electrode implant procedure on (b)(6) 2026, experienced ventricular tachycardia (vt) that progressed to ventricular fibrillation (vf) during a routine transthoracic echocardiogram (tte) examination in the icu setting (1-day post-procedure).The patient was successfully treated by a previously implanted defibrillator, which delivered therapy and restored the patient to a paced rhythm.At the time of the event, the patient was undergoing tte and was being monitored with a 12-lead electrocardiogram (ecg).Reported ecg recordings demonstrated one to two premature ventricular contractions (pvcs) preceding the onset of vt, subsequently degenerating into vf.There was no observed period of sustained high-rate pacing preceding the event; rather, isolated pvcs appeared to trigger the arrhythmia.The wise electrode implant procedure had been completed without reported complications on the prior day, and the tte was reported to have been ordered and performed as part of routine clinical care per the treating physician.Ebr has made multiple attempts to obtain additional information regarding this event from the implanting physician, including both verbal (telephone) and written (email) requests.A final request for information was submitted via email on june 15, 2026.As of the date of this report, the requested information has not been provided.In a response dated june 9, 2026, the physician indicated that he had been instructed by the va leadership team not to share additional information at that time.

Brand Name
WiSE CRT System
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25602221
Report Number3013596742-2026-00053
Device Sequence Number9972111
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM1000
Device Lot NumberP260052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer06/04/2026
06/04/2026
Initial Report FDA Received Date06/23/2026
Supplement Report FDA Received Date07/30/2026
09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age80 YR
Patient SexMale